Über affine Geometrie. XXXIII: Affinminimalflächen

W. Blaschke

Mathematische Zeitschrift (1922)

  • Volume: 12, page 262-273
  • ISSN: 0025-5874; 1432-1823

How to cite


Blaschke, W.. "Über affine Geometrie. XXXIII: Affinminimalflächen." Mathematische Zeitschrift 12 (1922): 262-273. <http://eudml.org/doc/167681>.

author = {Blaschke, W.},
journal = {Mathematische Zeitschrift},
pages = {262-273},
title = {Über affine Geometrie. XXXIII: Affinminimalflächen},
url = {http://eudml.org/doc/167681},
volume = {12},
year = {1922},

AU - Blaschke, W.
TI - Über affine Geometrie. XXXIII: Affinminimalflächen
JO - Mathematische Zeitschrift
PY - 1922
VL - 12
SP - 262
EP - 273
UR - http://eudml.org/doc/167681
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.